# SDR CALA2025060205162

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N17361
- Make and model: Boeing 737-8
- Aircraft serial: 67632
- Aircraft time: 1,446 hours, 486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD SMELL FROM FWD CARGO SEEPING UP INTO FIRST CLASS. CKD FWD CARGO FOR POSSIBLE FLUID SPILL NOTHING NOTED FWD PIT DRY, BUT FWD PIT HAS A STRONG FISH LIKE SMELL. FWD CABIN HAS A SIMILAR SMELL BUT NOT HAS STRONG.   NOTIFIED CLEANERS. DEEP CLEANING PERFORMED.
